American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.47) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] R. E. Stong. Equivariant bordism and Smith theory. II . Trans. Amer. Math. Soc. 162 (1971) 317-326. MR 0287576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su. Degree of symmetry of a homotopy real projective space . Trans. Amer. Math. Soc. 161 (1971) 51-61. MR 0282377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Stong. Equivariant bordism and Smith theory . Trans. Amer. Math. Soc. 159 (1971) 417-426. MR 0287575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Orlik and Frank Raymond. Actions of the torus on $4$-manifolds. I . Trans. Amer. Math. Soc. 152 (1970) 531-559. MR 0268911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. T. Ku, L. N. Mann, J. L. Sicks and J. C. Su. Degree of symmetry of a product manifold . Trans. Amer. Math. Soc. 146 (1969) 133-149. MR 0250340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hsu-tung Ku and Mei-chin Ku. Free differentiable actions of $S\sp{1}$ and $S\sp{3}$ on homotopy $11$-spheres . Trans. Amer. Math. Soc. 138 (1969) 223-228. MR 0238354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Raymond. Classification of the actions of the circle on $3$-manifolds . Trans. Amer. Math. Soc. 131 (1968) 51-78. MR 0219086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wu-yi Hsiang and J. C. Su. On the classification of transitive effective actions on Stiefel manifolds . Trans. Amer. Math. Soc. 130 (1968) 322-336. MR 0221529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. F. Williams. The construction of certain $0-$dimensional transformation groups . Trans. Amer. Math. Soc. 129 (1967) 140-156. MR 0212127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Montgomery and C. T. Yang. Differentiable actions on homotopy seven spheres . Trans. Amer. Math. Soc. 122 (1966) 480-498. MR 0200934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. N. Mann and J. C. Su. Actions of elementary $p$-groups on manifolds . Trans. Amer. Math. Soc. 106 (1963) 115-126. MR 0143840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. C. Su. Transformation groups on cohomology projective spaces . Trans. Amer. Math. Soc. 106 (1963) 305-318. MR 0143839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. E. Bredon, Frank Raymond and R. F. Williams. $p$-adic groups of transformations . Trans. Amer. Math. Soc. 99 (1961) 488-498. MR 0142682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Glen E. Bredon. On the structure of orbit spaces of generalized manifolds . Trans. Amer. Math. Soc. 100 (1961) 162-196. MR 0126503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia